# SDR AALA20170301007

- Difficulty date: February 27, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737823
- Aircraft serial: 31233
- Aircraft time: 3,669 hours, 1,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT ON THE WALL IN AISLE ADJACENT TO THE FIRST CLASS GALLEY HAS A MISSING LENS COVER. REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-03. OPERATIONAL CHECK GOOD.
